Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Will amlodipine, lasix and dextrose be given for hypertension?

hi one of my friends is hypertensive. despite her regular medicines her bp remained 140/100. when she went to a day care center, they administered dextrose and inj lasix 20mg. in addition to that they gave her amlodipne to take sublingually. all these details are given by her only and i haven t contacted that hospital yet. however, im really doubt full that for a reading of 140/100 any doctors give such high treatment. i think she is just lying to get some medical benefits from company is it?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.good evening.vigorous treatment with injectable medicines not needed in bp of 140/100.but regular monitoring of blood pressure is needed.she should avoid salt in diet.what is her age?if bp remain high,then she should take antihypertensive regularly.but for 140/100 bp hospital admission is not needed.i think my advice will be helpful to remove your doubts.take care.bye
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor